# SDR CA001026016

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 21,423 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE LEFT HAND INBOARD GROUND SPOILER FITTING WAS FOUND TO BE CRACKED BETWEEN FASTENERS. (NOTE: P/N WAS TAKEN FROM DATA PLATE ON THE SPOILER. SPOILER WILL BE REPLACED PRIOR TO AIRCRAFT RETURNING TO SERVICE. THE CRACKED FITTING IS LOCATED AT THE OUTBOARD POSITION. THE LENGTH OF THE CRACK IS APPROXIMATELY 1/2 INCH.
